# SDR FDEA201211144011

- Difficulty date: November 14, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Bs 1805
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1805 'X' = -8.5 SEAT TRACK FOUND CORRODED.   REPAIRED IAW SRM 53-00-52, FIGURE 201, REPAIR 1, REVISION 51.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 115.
